RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 8, Pages 1310–1313 (Mi zvmmf2858)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Necessary higher-order conditions in extremum problems

A. F. Izmailov

Moscow

Full text: PDF file (602 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:8, 1167–1169

Bibliographic databases:

Document Type: Article
UDC: 517.97
MSC: Primary 90C30; Secondary 49M29
Received: 15.10.1991

Citation: A. F. Izmailov, “Necessary higher-order conditions in extremum problems”, Zh. Vychisl. Mat. Mat. Fiz., 32:8 (1992), 1310–1313; Comput. Math. Math. Phys., 32:8 (1992), 1167–1169

Citation in format AMSBIB
\Bibitem{Izm92}
\by A.~F.~Izmailov
\paper Necessary higher-order conditions in extremum problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 8
\pages 1310--1313
\mathnet{http://mi.mathnet.ru/zvmmf2858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185479}
\zmath{https://zbmath.org/?q=an:0779.90072}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 8
\pages 1167--1169
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LE12700012}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2858
  • http://mi.mathnet.ru/eng/zvmmf/v32/i8/p1310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, “On the analytical and numerical stability of critical Lagrange multipliers”, Comput. Math. Math. Phys., 45:6 (2005), 930–946  mathnet  mathscinet  zmath  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:150
    Full text:39
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019